# SDR 2008UALA03598

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 47,426 hours, 7,104 cycles
- Engine: Pwa PW4090
- Engine time: 24,575 hours, 3,206 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED BOROSCOPE INSP 2ND STAGE BLADES HAS 2 EACH BLADES WITH DAMAGE.  ENGINE REPLACED.  TWO HP TURBINE STAGE-2 BLADES WERE FOUND WITH MISSING PORTIONS OF THE CONCAVE AIRFOIL PLATFORM. THE FAILED BLADES, SERIAL NOS. CKLBHY9532 & CKLBHY7580 HAD IDENTICAL TIMES AND CYCLES. NUMEROUS OTHER STAGE-2 BLADES HAD RESULTANT DAMAGE. ALSO, STAGE-3 VANES HAD DAMAGE REQUIRING LP TURBINE DISASSEMBLY.
